# SDR FDEA201907021462

- Difficulty date: July 2, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 103,345 hours, 30,667 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7789539
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORROSION ON MAIN DECK, STA. 1661-1761, RBL 107.25 REMOVED AND REPLACED DAMAGED SEAT TRACK PER SRM 53-70-00 FIG. 1, VOL. 1.
